BRAF Inhibitor-Induced Panniculitis: Appearance on 18F-FDG PET/CT

Stephen Broski, Erin K. Moran, Katrina Nesta Glazebrook, Mark A. Nathan

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

ABSTRACT: BRAF inhibitors vemurafenib and dabrafenib have become the standard of care for treatment of stage IV metastatic melanoma harboring a BRAF mutation. Panniculitis is a rare but known adverse side effect of these agents and presents with tender erythematous nodules. These nodules may demonstrate uptake on F-FDG PET/CT, which may mimic metastatic disease in patients undergoing treatment. We present a case of BRAF inhibitor-induced panniculitis in a patient with stage IV metastatic melanoma and discuss the imaging findings on F-FDG PET/CT.

Original languageEnglish (US)
JournalClinical Nuclear Medicine
DOIs
StateAccepted/In press - Oct 8 2015

    Fingerprint

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

Cite this